A short remark on transcendental numbers

Mladen Vassilev-Misanna
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 14, 2008, Number 4, Pages 1—3
Download full paper: PDF, 924 Kb

Details

Authors and affiliations

Mladen Vassilev-Misanna
5 V. Hugo Str., Sofia 1124, Bulgaria

Abstract

In the paper, an application of the famous Gelfond—Schneider theorem is made.

References

  1. Baker, A. Transcendental Number Theory. London, Cambridge University Press, 1990

Related papers

Cite this paper

APA

Vassilev-Misanna, M. (2008). A short remark on transcendental numbers. Notes on Number Theory and Discrete Mathematics, 14(4), 1-3.

Chicago

Vassilev-Misanna, Mladen. “A Short Remark on Transcendental Numbers.” Notes on Number Theory and Discrete Mathematics 14, no. 4(2008): 1-3.

MLA

Vassilev-Misanna, Mladen. “A Short Remark on Transcendental Numbers.” Notes on Number Theory and Discrete Mathematics 14.4 (2008): 1-3. Print.

Comments are closed.